Jeanjean, H.; Lucia, M.; Stuart, C. A.
The branch of positive solutions to a semilinear elliptic equation on N
Rendiconti del Seminario Matematico della Università di Padova, Tome 101 (1999) , p. 229-262
Zbl 0933.35060 | MR 1705290
URL stable : http://www.numdam.org/item?id=RSMUP_1999__101__229_0

Bibliographie

[1] A. Ambrosetti - J.L. Gámez, Branches of positive solutions for some semilinear Schrödinger equations, Math. Z., 224 (1997), pp. 347-362. MR 1439195 | Zbl 0956.35039

[2] H. Brézis, Analyse fonctionnelle, Masson, Paris (1983). MR 697382 | Zbl 0511.46001

[3] A.L. Edelson - C.A. Stuart, The principal branch of solutions of a nonlinear elliptic eigenvalue problem on RN, J. Differential Equations, 124 (1996), pp. 279-301. MR 1370142 | Zbl 0842.35029

[4] P.M. Fitzpatrick - J. Pejsachowicz - P.J. Rabier, The degree of proper C2 Fredholm mappings, J. reine angew. Math., 427 (1992), pp. 1-33. MR 1162430 | Zbl 0745.47049

[5] D. Gildarg - N.S. Trudinger, Elliptic partial differential equations of second order, volume 224 of Die Grundehren der mathematischen Wissenschaften in Einzeldarstellungen, Springer Verlag, Berlin (1983). MR 737190 | Zbl 0562.35001

[6] H. Jeanjean - M. Lucia - C.A. Stuart, Branches of solutions to semilinear elliptic equations on RN, Math. Z., 230 (1999), pp. 79-105. MR 1671862 | Zbl 0955.35058

[7] B. Kawohl, Rearrangements and convexity of levels sets in PDE, Lecture Notes in Mathematics, 1150, Springer-Verlag, Berlin (1985). MR 810619 | Zbl 0593.35002

[8] P.H. Rabinowitz, Some global results for nonlinear eigenvalues problems, J. Func. Anal., 7 (1971), pp. 487-513. MR 301587 | Zbl 0212.16504

[9] C.A. Stuart, Global properties of components of solutions of nonlinear second order ordinary differential equations on the half-line, Ann. Sc. Norm. Sup. Pisa II (1975), pp. 265-286. Numdam | MR 380013 | Zbl 0326.34034